Ask an expert
Question

21 Nov 2005

Libido
Hi doc, this might sound strange, but is there any medication that can be taken to reduce high libido, my partner can't keep up and I don't wanna lose him.
Answer 438 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Minky, it depends on whether you have an abnormally high libido or not. You can’t start taking medication to match your partner’s low libido, for instance. The best would be to see your doctor and find out where exactly the problem lies. You then treat whoever has the problem. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9320 votes
No
67% - 18605 votes
Vote